# SDR QXEA9800315

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB COVE PANEL LEFTHAND AND RIGHTHAND FLAGS HAS LOOSE RIVETS ALMOST ENTIRE LENGTH.  REPAIRED IAW FOKKER SRM 51-31-01, 51-31-05, 55-31-01, FIGURE 1.
